# SDR ASAA2014122510072

- Difficulty date: December 25, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 25,895 hours, 7,964 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED CENTER TANK INDICATOR NOT GOING INTO TEST MODE, ALL EIGHTS.  STAYS AT CURRENT VALUE DURING SELF TEST.  ACFT GROUNDED.  CONFIRMED FFR, LEG NR 1 SHOWS CENTER BLANK, 28-41309, PROCESSOR FAIL.  BITE OF FQIS SHOWS NO CURRENT FAULTS.  GROUND TEST PASSED.  CTR FUELING QTY INDICATOR NOW GOES INTO TEST MODE. OPS CHECK FUELING QTY IND GOOD AT THIS TIME, REF FIM 28-41/T801.
